In this paper, we study entire solutions of the Allen-Chan equation in one-dimensional Euclidean space. This equation is a scalar reaction-diffusion equation with a bistable nonlinearity.
It is well-known that this equation admits three different types of traveling fronts connecting two of its three constant states.
Under certain conditions on the wave speeds, the existence of entire solutions with merging these three traveling fronts is shown by constructing a suitable pair of super-sub-solutions.
Chern J, Chen Z, Tang Y, et al. Structure of solutions to a singular Liouville system arising from modeling dissipative stationary plasmas[J]. Discrete and Continuous Dynamical Systems, 2012, 33(6): 2299-2318.
Zhiyou Chen · Jannlong Chern. Topological multivortex solutions for the Chern–Simons system with two Higgs particles. 2016.
An elliptic equation arising from the study o fstatic solutions with prescribed zeros and poles of the Einstein equations coupled with the classical sigma model and an Abelian gauge field, is considered. We classify the solutions and establish the uniqueness of radially symmetric solutions. We also complete a classification of symmetric solutions of an elliptic equation on the sphere.
The existence of topological solutions for the Chern-Simons equation with
two Higgs particles has been proved by Lin, Ponce and Yang . However, both the
uniqueness problem and the existence of non-topological solutions have been left open.
In this paper, we consider the case of one vortex at origin. Among others, we prove the
uniqueness of topological solutions and give a complete study of the radial solutions, in
particular, the existence of some non-topological solutions
Li Y, Lin C. A Nonlinear Elliptic PDE with Two Sobolev–Hardy Critical Exponents[J]. Archive for Rational Mechanics and Analysis, 2011, 203(3): 943-968.
Fall M M. On the Hardy-Poincar\\\u0027e inequality with boundary singularities[J]. Communications in Contemporary Mathematics, 2010, 14(03).
Ishiwata M, Nakamura M, Wadade H, et al. On the sharp constant for the weighted Trudinger–Moser type inequality of the scaling invariant form[J]. Annales De L Institut Henri Poincare-analyse Non Lineaire, 2014, 31(2): 297-314.
Shusen Yan · Jianfu Yang. Infinitely many solutions for an elliptic problem involving critical Sobolev and Hardy–Sobolev exponents. 2012.
Cerami G, Zhong X Y, Zou W, et al. On some nonlinear elliptic PDEs with Sobolev–Hardy critical exponents and a Li–Lin open problem[J]. Calculus of Variations and Partial Differential Equations, 2015, 54(2): 1793-1829.
Fall M M, Minlend I A, Thiam E H, et al. The role of the mean curvature in a Hardy-Sobolev trace inequality[J]. Nodea-nonlinear Differential Equations and Applications, 2014, 22(5): 1047-1066.
Yang J. Positive solutions for the Hardy–Sobolev–Maz\u0027ya equation with Neumann boundary condition[J]. Journal of Mathematical Analysis and Applications, 2015, 421(2): 1889-1916.
Jin T. Symmetry and nonexistence of positive solutions of elliptic equations and systems with Hardy terms[J]. Annales De L Institut Henri Poincare-analyse Non Lineaire, 2011, 28(6): 965-981.
Chunhua Wang · Changlin Xiang. INFINITELY MANY SOLUTIONS FOR QUASILINEAR ELLIPTIC EQUATIONS INVOLVING DOUBLE CRITICAL TERMS AND BOUNDARY GEOMETRY. 2016.
Mousomi Bhakta. Infinitely many sign changing solutions of an elliptic problem involving critical Sobolev and Hardy-Sobolev exponent. 2014.
In this paper, we prove the uniqueness of topological multivortex solutions for the self-dual Maxwell–Chern–Simons U(1)U(1) model if the Chern–Simons coupling parameter is sufficiently large and the charge of electron is sufficiently small or large. On the other hand, we also establish the sharp region of the flux for non-topological solutions and provide the classification of radial solutions of all types in the case of one vortex point.
In this paper, we prove the uniqueness of topological multivortex solutions to the self-dual abelian Chern–Simons model if either the Chern–Simons coupling parameter is sufficiently small or sufficiently large. In addition, we also establish the sharp region of the flux for nontopological solutions with a single vortex point.
We study homogenization of G-equation with a
ow straining term (or the strain G-equation) in two dimensional periodic cellular
ow. The strain G-equation is a highly non-coercive and non-convex level set Hamilton-Jacobi equation. The main objective is to investigate how the
ow induced straining (the nonconvex term) in
uences front propagation as the
ow intensity A increases. Three distinct regimes are identified. When A is below the critical level, homogenization holds and the turbulent
ame speed sT (effective Hamiltonian) is well-defined for any periodic
ow with small divergence and is enhanced by the cellular
ow as $s_T \ge O(A/logA)$. In the second regime where A is slightly above the critical value, homogenization breaks down, and $s_T$ is not well defined along any direction. Solutions become a mixture of
fast moving part and a stagnant part. When $A$ is sufficiently large, the whole
ame front ceases to propagate forward due to the
flow induced straining. In particular, along directions $p = (1; 0)$ and $(0;1)$, $s_T$ is well-defined again with a value of zero (trapping). A partial homogenization result is also proved. If we consider a similar but relatively simpler Hamiltonian, the trapping occurs along all directions. The analysis is based on the two-player dierential game representation of solutions, selection of game strategies and trapping regions, and construction of connecting trajectories.
The diffusive transport of passive tracers or particles can be enhanced by incompressible, turbulent flow fields. Analyzing the effective behavior is a challenging problem with theoretical and practical importance in many areas of science and engineering, ranging from the transport of mass, heat, and pollutants in geophysical flows to sea ice dynamics and turbulent combustion. The long time, large scale behavior of such systems is equivalent to an enhanced diffusion process with an effective diffusivity tensor D*. Two different formulations of integral representations for D* were developed for the case of time-independent fluid velocity fields, involving spectral measures of bounded self-adjoint operators acting on vector fields and scalar fields, respectively. Here, we extend both of these approaches to the case of space-time periodic velocity fields, allowing for chaotic dynamics, providing rigorous integral representations for D* involving spectral measures of unbounded self-adjoint operators.We prove the different formulations are equivalent. Their correspondence follows from a one-to-one isometry between the underlying Hilbert spaces. We also develop a Fourier method for computing D*, which captures the phenomenon of residual diffusion related to Lagrangian chaos of a model flow. This is reflected in the spectral measure by a concentration of mass near the spectral origin.